# SDR NWAA091146624

- Difficulty date: April 7, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND, DOOR 1 RT EMERGENCY SIGN OVER DOOR INOPERATIVE.  MX REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
